# SDR SWAA2013120322972

- Difficulty date: September 13, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 33,958 hours, 22,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Part number: 5936019
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW FRAME TRAY CRACKED BETWEEN STATION 794 & STATION 813, LONGERON 14R.  REPAIRED TRAY IAW SRM & DRAWING.
